# SDR DALA2017122408834

- Difficulty date: December 22, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 74,998 hours, 56,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 256-332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 21R BETWEEN BS 256 TO 332 DAMAGED.  INSTALLED IAW SRM 51-30-0 , AND  DRAWING 5920323.
